Novik, Isabella

Lyubeznik's resolution and rooted complexes

J. Algebr. Comb. 16(1), 97-101 (2002)
DOI: 10.1023/A:1020838732281

Summary

Summary: We describe a new family of free resolutions for a monomial ideal $I$, generalizing Lyubeznik"s construction. These resolutions are cellular resolutions supported on the rooted complexes of the lcm-lattice of $I$. Our resolutions are minimal for the matroid ideal of a finite projective space.

Keywords/Phrases

cellular resolutions, lcm-lattice, geometric lattice, matroid ideal

Downloads